# SDR UIEA2021042000938

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,791 hours, 22,037 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Contactor
- Part number: CC0708IMUA34B
- Part serial: N377
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL TO START( TRANSFERRED TO MDDR 145605 IAW MEL 49-11-01A, CAT C.  LP 1312947: PERFORMED FIM 49-11 FT. 991 TO STEP 22. REMOVED AND REPLACED APU CRANK CONTACTOR K117 IAW AMM 49-41-05. OPS CHECKS GOOD. 3 SUCCESSFUL START ATTEMPTS. MDDR 145605 CLOSED.  )
